# SDR FDEA201010013848

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D65310135285
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION IN LOWER FORWARD CARGO COMPARTMENT AROUND MANHOLE COVER BETWEEN FRAME   38.1 AND FRAME 38.2, FROM STR 53L TO STR 53R.  REMOVED CORRODIED POCKET REPAIRS FORM MANHOLE COVER AREA IN FORWARD LOWER CARGO COMPARTMENT   SKIN AT FR 38 TO FR 39, STR 53L TO 53R. FABRICATED REPAIRS FOR THE POCKET AREAS IAW SRM 53-14-12 FIG   203., SOLUTION NR 4 REV DATED 01 DEC 2009. THIS REPAIR WAS WORKED ON N00846 AND N00845 UNDER WO 00048963. THIS REPAIR WAS WORKED IAW EA 6-5310-135285, FR38/1/38.2 MANHOLE AND REFERENCED   AIRBUS RAS/DAHAM/4032347/2010 ISSUE A. THIS WAS A MAJOR PER GMM 6-2-100.
